Informa Life Sciences is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

8:00am - 8:45am

Registration & Morning Coffee

SHOWING OF STREAMS

10:30am - 11:00am

Morning Networking Break

SHOWING OF STREAMS

12:30pm - 1:25pm

Networking Lunch for Participants

SHOWING OF STREAMS

3:00pm - 3:30pm

Afternoon Refreshments Break

SHOWING OF STREAMS

5:00pm - 5:15pm

Close of Symposia

5:15pm - 7:00pm

Grand Opening Reception in the MDRP Hall

8:00am 8:45am (45 mins)

Registration & Morning Coffee

8:45am 9:00am (15 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

Chairperson's Opening Remarks

  • Miree Lee - Principle, M.Lee Consulting LLC

9:00am 9:25am (25 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

Part I: General Overview of the Medicaid Drug Rebate Program: History, Core Elements, and Manufacturer Requirements

This session will cover everything MDRP; Past, Present & Future and is applicable to veterans and beginners alike providing the context for current processes and challenges industry professionals are facing. Attendees will get a timeline and overview of how the Medicaid Drug Rebate program has evolved including milestone changes over the years. At the conclusion of this session, attendees will understand what the calculations are, how they are made, and answer any questions related to their completion. In addition, this session seeks to clear any confusion you might have and will walk you through the rationale behind the importance, methodologies and approaches you can use to calculate and recalculate the AMP, BP and Medicaid Unit Rebate Amount. If the AMP and/or BP confuse you, this is the session that will clear up that confusion. Questions to be addressed:

• What is AMP and BP?

• What are they used for?

• Why are they important?

• How do you calculate them and are there different methodologies?

• When are recalculations necessary?

  • Miree Lee - Principle, M.Lee Consulting LLC

9:25am 9:45am (20 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

Part II: Understand How to Calculate Critical Price Types Such as AMP, URA, Best Price, Base Line AMP

This session will cover everything MDRP; Past, Present & Future and is applicable to veterans and beginners alike providing the context for current processes and challenges industry professionals are facing. Attendees will get a timeline and overview of how the Medicaid Drug Rebate program has evolved including milestone changes over the years. At the conclusion of this session, attendees will understand what the calculations are, how they are made, and answer any questions related to their completion. In addition, this session seeks to clear any confusion you might have and will walk you through the rationale behind the importance, methodologies and approaches you can use to calculate and recalculate the AMP, BP and Medicaid Unit Rebate Amount. If the AMP and/or BP confuse you, this is the session that will clear up that confusion. Questions to be addressed:

• What is AMP and BP?

• What are they used for?

• Why are they important?

• How do you calculate them and are there different methodologies?

• When are recalculations necessary?

  • Miree Lee - Principle, M.Lee Consulting LLC

9:45am 10:30am (45 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

MDRP Operations: Rebate Processing and Supplemental Medicaid Rebates

Learn about the various types of MDRP contracting, including how Medicaid Supplemental and SPAP contracts differ from FFS and MCO Medicaid, Medicaid Expansion, and waiver programs, as well as the expectations from states for each program. Follow a guide to the flow of MDRP Operations from bids to contracts to claims, gaining best practice advice from each segment. Participants will receive an overview on how states and consortiums conduct their Medicaid Supplemental bids, what information is required to submit bids, and how to verify the contract once a bid is successful. The AMP Final Rule is also bringing changes to MDRP Operations – learn what to expect in the next year. 

  • Receive an overview of the various programs and requirements, learn best practices and understand how to protect your company’s interests with the bids, contracts, and claims.
  • Learn how to investigate new program solicitations or invoices for unfamiliar programs.
  • Learn about the Medicaid Supplemental timelines, acronyms, bid types and calculations.
  • Determine how to investigate disputes in supplemental RPUs.
  • Josephine Hawkins - Senior Contract Specialist, AstraZeneca

8:55am 9:00am (5 mins)

Symposium B (Half Day): 340B Guidance Symposia for Pharmaceutical Manufacturers - Fundamentals, Operations & Compliance

Chairperson’s Opening Remarks

  • Alice Valder Curran - Regional Managing Partner, Hogan Lovells US LLP

9:00am 9:45am (45 mins)

Symposium B (Half Day): 340B Guidance Symposia for Pharmaceutical Manufacturers - Fundamentals, Operations & Compliance

Addressing Key Areas Covered Within the 340B Guidance HRSA, OPA Guidance

  • Alexis Arroyo-Sharabaika - Senior Director, Pricing, Contracting & Market Access, Highpoint Solutions
  • Matthew Bayes - Associate Director, Pricing, Contracting & Market Access, Highpoint Solutions

9:45am 10:30am (45 mins)

Symposium B (Half Day): 340B Guidance Symposia for Pharmaceutical Manufacturers - Fundamentals, Operations & Compliance

340 B Self Disclosures

  • Jeff Davis - Legislative and Policy Counsel, 340B Health

8:55am 9:00am (5 mins)

Symposium C (Half Day): Gross-to-Net Finance, Accounting & Accruals Symposia

Chairperson’s Opening Remarks

  • Michael Kurland - Vice President Market Access, Dohmen Life Sciences

9:00am 9:45am (45 mins)

Symposium C (Half Day): Gross-to-Net Finance, Accounting & Accruals Symposia

Benchmark GTN Processes, Systems and Methodology Best Practices

Gross-to-Net process is an intersection of accounting and forecasting, reporting and estimating, dependent on many systems and varying calculation methodologies. Our presentation will make a case for automating gross to net processes, help you tailor the argument to your organization, and provide guidance for balancing automation and business input, conforming to the vendor’s methodologies versus defining your own.

  • Michael Grosberg - Director of Industry Solutions, Breakaway Technologies, Inc.

9:45am 10:30am (45 mins)

Symposium C (Half Day): Gross-to-Net Finance, Accounting & Accruals Symposia

Calculating & Forecasting

The management of gross-to-net continues to be challenging given the diverse array of line items and individual transactions that impact it. In addition, industry dynamics such as the introduction of new legislation, new channels of distribution, and more complex contract structures will continue to present ongoing operational challenges. Because of these dynamics, one of the most challenging areas for accurate gross-to-net management is commercial managed care forecasting and accruals. However, despite these challenges, there is a great opportunity to integrate gross-to-net management with Pricing &

Contracting strategies for competitive advantage.

  • Part D Coverage Gap Liability
  • Reducing Revenue Leakage
  • Chargeback Reserve Estimates & Methodology

8:55am 9:00am (5 mins)

Symposium D (Half Day): The AMP Rule Symposia - Application and Implementation

Chairperson’s Opening Remarks

  • Kathleen Peterson - Counsel, Hogan Lovells US LLP
  • Christopher Schott - Counsel, Hogan Lovells US LLP

9:00am 9:45am (45 mins)

Symposium D (Half Day): The AMP Rule Symposia - Application and Implementation

One Year Out: Identifying the Challenges of the Final Rule

  • Matthew Elder - Government Programs, Financial Services, Dohmen Life Sciences

9:45am 10:30am (45 mins)

Symposium D (Half Day): The AMP Rule Symposia - Application and Implementation

Approaches and Considerations to Class of Trade Assignment in striving for Compliance with the AMP Final Rule

  • Discussion of components of the AMP Final Rule which focus on Class of Trade creating challenges for those performing COT assignments on customers including specialty pharmacies and charitable organizations.
  • Creating a Class of Trade Schema to fit your business reporting and contracting needs as well as the requirements of government price calculations, while being operationally effective.
  • Best practice approaches utilized to perform Class of Trade assignment that balance efficiency and effectiveness and focusing on consistency.
  • Jake Keenan - General Manager, MMS, IMS Health®

8:55am 9:00am (5 mins)

Town Hall

Chairperson’s Opening Remarks

  • Rich Holsapple - Pharmacy Services Manager, HP Enterprise Services (Oregon)

9:00am 10:30am (90 mins)

Town Hall

Best Practice & Policy Ideas: An Open Dialogue Between Manufacturers and States Part 1

Symposia participants have the option of submitting additional questions via the MDRP website leading up to the summit. In addition, Town Hall discussions are not limited to discussions and questions submitted prior to the summit, the aim of this town hall is to facilitate open conversation acting as a platform for improving collaboration between manufacturers and state rebate vendors minimizing process and operational frustrations and best practice when dealing with state drug rebate policies.

Questions to be Discussed 

  • How do you process State invoices?
  • How do manufacturers decide that a drug meets the definition on a “covered out-patient drug” and gets reported on the DDR?  Specifically OTC products?
  • How is the unit of measure determined?  Why don’t they match what CMS has for a UOM?
  • What is your process for reporting term dates and URA information to CMS?
  • What are the rules for putting a termination on a drug?  Why does it get terminated retroactively?
  • What are your termination date procedures when drug has been recalled from the market?
  • What kind of validation do you do on your CLD and how do you decide when to dispute?  What information do you look for from State’s?
  • What determines which disputes are addressed first? 
  • Do the people States work with have the authority to make resolution decisions?
  • What are your thoughts on disputing quarters or getting retro invoices for quarters > 2 years old?
  • Maury Anderson - Director Rebate Operations, Magellan Medicaid Administration
  • Mandy Hunter - Pharmacy Services Manager, HP Enterprise Services (Delaware)
  • John Curless - Department of Health, Division of Medicaid and Health Financing, Bureau of Coverage and Reimbursement Policy (Utah)
  • Felicia DiPaolo - Supervisor, Rebate Operations, Magellan Health
  • Joseph Pinto - Director, Medicaid Business Technology, Pfizer Inc

10:30am 11:00am (30 mins)

Morning Networking Break

11:00am 11:45am (45 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

Working Together To Achieve Success and Creating the Unity Between Products, Pharmacy, Policy & Operations in Government Programs

Government Programs can be a complicated and highly visible endeavor to any pharmaceutical manufacturer. These programs work best when all components are properly “connected” in the drug delivery industry. This connection begins with a pharmaceutical product in and or entering the market.

Step out from within the Pharmaceutical Manufacturing walls and experience how products move through the drug delivery industry and how this can prove beneficial in reducing future disputes and gaining a better understanding of your rebate liability.

This session is intended to provide insight into:

  • Ensure compliance in the knowledge of Pharmaceutical Products in the drug delivery industry
  • Evaluate the different Government Programs, Medicaid & Medicare and a products (unit of measurement) and the importance of a billing unit
  • Understand the role and importance of the National Council of Prescription Drug Programs (NCPDP) and the Billing Unit Standard
  • Recognize the role of the Pricing Compendia and their importance in Government Programs
  • Linda Schock - Senior Director, Pricing, Contracting & Government Reporting, Coherus BioSciences
  • Kay Morgan - Vice President Drug Product Data and Industry Standards, Elsevier/Gold Standard

11:45am 12:30pm (45 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

Overview of the 340B Drug Discount Program and Pricing Calculations

This session will focus on the 340B program as it impacts hospitals. There will be an overview of the program, and discussion of current research and legislative and regulatory developments.

  • Benefits and obligations of the 340B program as applied to hospitals
  • Overview of research relating to hospitals’ role in the 340B program
  • Discussion of potential impact of legislative and regulatory developments, such as HRSA’s mega-guidance proposal 
  • Elizabeth Wicyk-McGovern - Senior Analyst,Government Reporting, Price Factor Calculations, Hospira, a Pfizer Company

11:45am 12:30pm (45 mins)

Symposium B (Half Day): 340B Guidance Symposia for Pharmaceutical Manufacturers - Fundamentals, Operations & Compliance

The Impact of the 340B Drug Discount Program on Medicaid

This session will provide insights on Medicaid Billing, Reimbursement, Duplicate Discounts, Managed Care and Fee for Service, specifically we will:

  • Discuss the increasing use of 340B drugs and the covered entities and contract pharmacies they flow through
  • Examine the payment methodologies for reimbursement of drugs dispensed by 340B entities and contract pharmacies by the states
  • Understand how a 340B discount can end up being a Medicaid duplicate discount in Fee for Service and Medicaid Managed Care
  • Diane Weisbrod Bayer - Director of Data Niche, QuintilesIMS

11:00am 11:45am (45 mins)

Symposium C (Half Day): Gross-to-Net Finance, Accounting & Accruals Symposia

Designing Analytics for Government Pricing and Gross-to-Net; Moving Beyond Operational Reporting

Professionals carrying out analysis on Government Pricing trends and Gross-to-Net interdependencies usually have a reasonable grasp on what’s needed to get a sound understanding of variance and causation. They describe the report that they need, and IT organizations work hard to deliver. So why is it so hard to arrive at an analytics solution that decreases manual effort and provides quick answers to the right questions? This session will explore the typical failure points when designing analytics solutions, the reasons behind those failures and the right methodology to ensure that solutions can actually deliver value.

 

  • Brian Barbash - Partner, Pharosity Consulting

11:45am 12:30pm (45 mins)

Symposium C (Half Day): Gross-to-Net Finance, Accounting & Accruals Symposia

GTN Hot Topics

11:00am 11:45am (45 mins)

Symposium D (Half Day): The AMP Rule Symposia - Application and Implementation

5 i AMP: Eligibility, Calculations & Implications

  • Identifying 5i Products
  • Monthly computation of the calculation thresholds
  • Special calculation for 5i AMP and related considerations
  • Stephen Ruscus - Partner, Morgan, Lewis & Bockius LLP

11:45am 12:30pm (45 mins)

Symposium D (Half Day): The AMP Rule Symposia - Application and Implementation

Bundling

  • Speaker Chris Callahan, KPMG
  • Speaker Mara Romezi - Manager, Life Sciences Advisory Services, KPMG

11:00am 12:30pm (90 mins)

Town Hall

Best Practice & Policy Ideas: An Open Dialogue Between Manufacturers and States Part 2

Symposia participants have the option of submitting additional questions via the MDRP website leading up to the summit. In addition, Town Hall discussions are not limited to discussions and questions submitted prior to the summit, the aim of this town hall is to facilitate open conversation acting as a platform for improving collaboration between manufacturers and state rebate vendors minimizing process and operational frustrations and best practice when dealing with state drug rebate policies.

Questions to be Discussed 

  • What is your biggest frustration with State drug rebate policies?
  • What do you see from individual states that you would consider to be a “best practice” that other states should consider adopting?
  • How do you determine if the utilization being invoiced was 340B?
  • How do states identify 340B claims and exclude from rebates?  FFS?  MCO?  Contract pharmacy?
  • What frustrations do you have with MCO invoices?
  • What are the thoughts and plans in regards to MCO being based on DOS?  What about PAD claims that are for a DOS range?
  • Do you do electronic ROSI/PQAs?  What is your format?
  • Having readable invoices and ROSI/PQAs-font size, etc.
  • Do labelers make sure to have the URA indicator on ROSIs for all NDCs paid?
  • Maury Anderson - Director Rebate Operations, Magellan Medicaid Administration
  • Mandy Hunter - Pharmacy Services Manager, HP Enterprise Services (Delaware)
  • John Curless - Department of Health, Division of Medicaid and Health Financing, Bureau of Coverage and Reimbursement Policy (Utah)

12:30pm 1:25pm (55 mins)

Networking Lunch for Participants

1:30pm 2:15pm (45 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

Overview of the VA FSS Contract for Pharmaceuticals and Key Requirements for Manufacturers Participating in the VA FSS Program

This session will provide a comprehensive overview of the VA FSS contract for pharmaceuticals, including discussion of key clauses, price calculations, legal requirements, and best practices for negotiating and administering the contract. This session will have a particular focus on compliance considerations, and will provide practical operational guidance for the solicitation response and contract maintenance processes.

  • Elizabeth Lindquist - Senior Associate, FDA & Life Sciences Practice Group, King & Spalding LLP

2:15pm 3:00pm (45 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

Medicare Part B and ASP Pricing Calculations

This session will provide deep insight into what Medicare Part B covers, current hot topics, and how Medicare reimbursement to providers for Part B drugs operates. Average Sales Price (ASP) calculations submitted by manufacturers on a quarterly basis will be discussed along with ensuring proper calculation methodologies, auditing, and avoiding penalties associated with inaccurate or untimely ASP submissions. CMS’s recent proposal to reduce Part B reimbursement for 340B drugs will also be explored.

  • Dhirendra Jena - Director, Professional Services, Model N
  • Jesse Mendelsohn - Vice President, Center of Excellence, Model N

1:25pm 1:45pm (20 mins)

Symposium E (Half Day): Health Care Reform and DC Developments

Chairperson’s Opening Remarks

  • John Shakow - Partner, King & Spalding

1:45pm 2:30pm (45 mins)

Symposium E (Half Day): Health Care Reform and DC Developments

Part I: Government Initiatives Present

  • John Shakow - Partner, King & Spalding
  • Meenakshi Datta - Partner, Sidley Austin

2:30pm 3:00pm (30 mins)

Symposium E (Half Day): Health Care Reform and DC Developments

Part 1 Continued: Government Initiatives Pending

  • John Shakow - Partner, King & Spalding
  • Meenakshi Datta - Partner, Sidley Austin

1:25pm 1:30pm (5 mins)

Symposium F (Half Day): Pharmaceutical VA Contracting and Compliance Summit

Chairperson’s Opening Remarks

  • Chairman Stephen Ruscus - Partner, Morgan, Lewis & Bockius LLP

1:30pm 2:15pm (45 mins)

Symposium F (Half Day): Pharmaceutical VA Contracting and Compliance Summit

Overview of the VA Requirements for Manufacturers and 10 Things Manufacturers Participating in the VA and Medicaid Programs Need to Look Out For

  • Covered Drug Pricing
    • Price Negotiation and Tracking
  • Sourcing
  • Key Pitfalls/Sources of Medicaid/VA Confusion
  • Stephen Ruscus - Partner, Morgan, Lewis & Bockius LLP

2:15pm 3:00pm (45 mins)

Symposium F (Half Day): Pharmaceutical VA Contracting and Compliance Summit

Compliance with the Pricing Provisions for Covered Drugs for VA Contracts

  • Data submission
  • Common issues
  • Verifying compliance
  • Voluntary disclosure
  • Ted Karnezis - Pharmacy Benefits Management (119D), US Department of Veterans Affairs
  • Greg Madden - Acting Director, VA Office of the Inspector General (invited)

1:30pm 3:00pm (90 mins)

Dispute Resolution Meetings

Dispute Resolution Meetings

Alaska

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

Arizona

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

Arkansas

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

Colorado

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

Conneticut

Patricia Bartolotta,CTMAP Drug Rebate , Drug Rebate Coordinator DXC Technology

Delaware

Mandy Hunter, Pharmacy Services Manager, HP Enterprise Services

 Idaho

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

 Kentucky

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

Maryland

Dorine B. Rascoe,Drug Rebate Manager, DHMH/Medicaid Pharmacy Program

Michigan

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

New Hampshire

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

North Carolina

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

Oregon

Richard Holsapple, Pharmacy Services Manager, HP Enterprise Services

South Carolina

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

Tennessee 

Maury Anderson, Director, Rebate Operations, Magellan Health

Felicia DiPaolo, Supervisor, Rebate Operations, Magellan Health

Utah

John Curless, Department of Health, Division of Medicaid and Health Financing at Bureau of Coverage and Reimbursement Policy

  • Maury Anderson - Director Rebate Operations, Magellan Medicaid Administration
  • Felicia DiPaolo - Supervisor, Rebate Operations, Magellan Health
  • Delaware Mandy Hunter - Pharmacy Services Manager, HP Enterprise Services (Delaware)
  • Oregon Rich Holsapple - Pharmacy Services Manager, HP Enterprise Services (Oregon)
  • Utah John Curless - Department of Health, Division of Medicaid and Health Financing, Bureau of Coverage and Reimbursement Policy (Utah)
  • Connecticut Patricia Bartolotta - Drug Rebate Coordinator, DXC Technology

3:00pm 3:30pm (30 mins)

Afternoon Refreshments Break

3:30pm 4:15pm (45 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

Medicare Part D: Fundamentals, Updates & Operationalizing the Coverage Gap Discount Program

4:15pm 5:00pm (45 mins)

Symposium A (Full Day): Fundamentals of Government Pricing Programs

Wrap Up: Key Takeaways and Critical Points on the Different Programs

  • Miree Lee - Principle, M.Lee Consulting LLC

3:30pm 4:15pm (45 mins)

Symposium E (Half Day): Health Care Reform and DC Developments

Part II: Identifying the Articulated Goals of Government That Will Impact Pharma

  • John Shakow - Partner, King & Spalding
  • Meenakshi Datta - Partner, Sidley Austin

4:15pm 4:55pm (40 mins)

Symposium E (Half Day): Health Care Reform and DC Developments

Part III: Lets Look Ahead: Where to Watch for Legislation

  • Value-based Contracting
  • 340B Changes
  • Update on national drug price conversation
  • Enforcement trends
  • John Shakow - Partner, King & Spalding
  • Meenakshi Datta - Partner, Sidley Austin

5:00pm 5:15pm (15 mins)

Close of Symposia

5:15pm 7:00pm (105 mins)

Grand Opening Reception in the MDRP Hall